# SDR UIEA200600272

- Difficulty date: October 1, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 78,935 hours, 13,073 cycles
- Engine: Ge CF650E2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Unit
- Part number: 1267487
- Part serial: 50D4316
- Condition: Unserviceable
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 95 KNOTS AMBER L/E FLAP DISAGREEMENT LIGHT AND AMBER CAUTION L/E FLAP LIGHT. TAKE OFF WARNING HORN SOUNDED.  REJECTED T/O. REMOVED AND REPLACED L1,L4 R2 AND R3 L/E FLAP DRIVE UNITS IAW AMM 27-81-03. DRIVE UNITS SERVICED IAW AMM 12-30-12. OPERATIONAL CHECK SATISFACTORY.
